# SDR SIMA200301202

- Difficulty date: January 12, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LBB - FLT 3462 - FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHT AT ROW 8 IS INOPERATIVE.  AIRCRAFT WAS INSPECTED AND FERRIED TO DFW FOR REPAIR.  (M)
